Search - Archive ouverte HAL Access content directly

Filter your results

2 Results
authFullName_s : Igor Zelenko

On Weyl's type theorems and genericity of projective rigidity in sub-Riemannian Geometry

Frédéric Jean , Sofya Maslovskaya , Igor Zelenko
Geometriae Dedicata, 2021, 213 (1), pp.295-314. ⟨10.1007/s10711-020-00581-z⟩
Journal articles hal-02453709v1
Image document

Inverse Optimal Control Problem: the Sub-Riemannian Case

Frédéric Jean , Sofya Maslovskaya , Igor Zelenko
IFAC-PapersOnLine, 2017, 50 (1), ⟨10.1016/j.ifacol.2017.08.105⟩
Journal articles hal-01452458v1